# SDR USAA2011080100033

- Difficulty date: July 20, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD END OF L2 DOOR SILL PLATE AT FR66, Y1589.  REPLACED L2 DOOR SILL PLATE AT FR66, Y1589 IAW A319 SRM 53-41-14.
